Open Access

A generalized stochastic derivative connected with coloured noise measures


Full Text

Coming Soon.





Article Information

TitleA generalized stochastic derivative connected with coloured noise measures
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 4, 11-29
MathSciNet MR2109215
CopyrightThe Author(s) 2004 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

N. A. Kachanovsky, A generalized stochastic derivative connected with coloured noise measures, Methods Funct. Anal. Topology 10 (2004), no. 4, 11-29.


BibTex

@article {MFAT276,
    AUTHOR = {Kachanovsky, N. A.},
     TITLE = {A generalized stochastic derivative connected with coloured noise measures},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {4},
     PAGES = {11-29},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=276},
}


All Issues